# SDR QMLA2012020112016

- Difficulty date: February 1, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- Aircraft time: 8,857 hours, 44,973 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF,  SMELLED FUEL THROUGHOUT THE CABIN.  IMMEDIATELY ABORTED THE FLIGHT AND RETURNED TO BASE.   PERFORMED A THOROUGH INSPECTION OF ACFT,  NO DEFECTS WERE NOTED.   THE FUEL ODOR COULD NOT BE DUPLICATED AND THE ACFT WAS RETURNED TO SERVICE.
